# SDR IPXA2022062257167

- Difficulty date: April 11, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 5,960 hours, 964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUSELAGE SKIN DENT FORWARD OF THE AFT CARGO DOOR BETWEEN STR. 31R-32R REPAIRED IAW EO-83419-REQ1
